# SDR HAIHEEA9365

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT VHF UNREADABLE SIDETONE WHEN TRANSMITTING.
